# SDR SWIA20251222002

- Difficulty date: October 2, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N944SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7764
- Aircraft time: 46,081 hours, 44,730 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Drain Valve
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING WATER DRAIN VALVE COVER FOOTPRINT ADJACENT TO STANDBY BOOST PUMP HAS CORROSION ON WING PLANK.  (C-CHECK RO 12/19/2025)PERFORMED REPAIR FOR CORROSION DAMAGE TO LHS LOWER WING PLANK AROUND ELECTRIC BOOST PUMP WATER DRAIN CUTOUT AT BL5.00 BTWN STR 5 - STR 7 AND COMPLIED WITH REO 601R-57-21-3979 REV "--" DATED 2025-12-10.  PERFORMED EDDY CURRENT INSPECTION WITH REFERENCE TO NDTM PART 1, 51-20-06 AND NDTM PART 6, 53-00-096 WITH NO CRACK FOUND.  ROTO PEENED REWORKED AREA WITH REFERENCE TO SRM 51-24-11. RESTORED SURFACE FINISH IN REFERENCE WITH THE SRM 51-21-16  COMPLETED CORROSION FINDINGS REPORT.  COMPLIED WITH TASK CARD 51-900-1003-SKY.  COMPLETED M-337.  REFERENCE CHILD CAMP FOR LEAK CHECK.
